# SDR GUUA94327041610A

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 30,422 hours, 35,571 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trimmer
- Part number: 5052453421
- Condition: Binding
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ELEVATOR TRIM WHEEL BINDS UP UNABLE TO SEE TRIM TABS ON WHEEL FOR ALL STAGES OF FLIGHT.  REPLACED ELEVATOR TRIM TAB INDICATOR OPS CHECK OK.  TEST FLIGHT SATISFACTORY.
